# SDR AALA2019042979006

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 18,221 hours, 24,860 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FWD SERVICE DOOR DAMPER CORRODED. MAINTENANCE REMOVED AND REPLACED FWD SERVICE DOOR DAMPENER IAW AMM 52-41-27.
